MathSciNet Relay Station
MathSciNet bibliographic data
MR1930975 92D25 (35K55)
Lewis, Mark A.; Li, Bingtuan; Weinberger, Hans F. Spreading speed and linear determinacy for two-species competition models. J. Math. Biol. 45 (2002), no. 3, 219–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement